Optimal Exchange Rates: A Market Microstructure Approach

Guembel, Alexander and Sussman, Oren (2004) Optimal Exchange Rates: A Market Microstructure Approach. Journal of the European Economic Association, 2 (6). pp. 1242-1272.

[img]
Preview
Text
Download (349kB) | Preview
Official URL: http://tse-fr.eu/pub/10286
Item Type: Article
Language: English
Date: December 2004
Refereed: Yes
Place of Publication: Cambridge
Subjects: B- ECONOMIE ET FINANCE
Divisions: Centre de Recherche en Management - CRM, Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Jan 2012 05:57
Last Modified: 18 Oct 2017 15:19
OAI ID: oai:tse-fr.eu:10286
URI: http://publications.ut-capitole.fr/id/eprint/2854

Actions (login required)

View Item View Item